MathSciNet Relay Station
MathSciNet bibliographic data
MR955021 (89k:55031) 55R20 (53C05 53C10 57R22)
Mackenzie, Kirill Infinitesimal characterization of homogeneous bundles. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1271–1277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement